Publication
Title
The Brauer group of irreducible coalgebras
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2001
ISSN
0021-8693
Volume/pages
238:2(2001), p. 643-664
ISI
000168188900013
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.06.2017
To cite this reference